Conservative Median Algebras and Semilattices - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Order Year : 2016

Conservative Median Algebras and Semilattices

Abstract

We characterize conservative median algebras and semilattices by means of forbidden substructures and by providing their representation as chains. Moreover, using a dual equivalence between median algebras and certain topological structures, we obtain descriptions of the median-preserving mappings between products of finitely many chains.

Dates and versions

hal-01175696 , version 1 (11-07-2015)

Identifiers

Cite

Miguel Couceiro, Jean-Luc Marichal, Bruno Teheux. Conservative Median Algebras and Semilattices. Order, 2016, 33 (1), pp.121-132. ⟨10.1007/s11083-015-9356-x⟩. ⟨hal-01175696⟩
80 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More